# SDR ASAA2016110218724

- Difficulty date: November 2, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 147A56603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING CORRODED BS 947-967 RBL 25 45. GROUNDED - YES. LOCATED AND DRILLED NEW SUPPORT IAW DWG 147A5660. SUPPORT WILL BE INST ON CARD G754113 N/R 26613.
